# SDR DALA1225321201

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 65,375 hours, 9,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT ON LAV WALL AT SEAT 16F.  MAINTENANCE REPAIRED WIRING AT SEAT 16F WALL.  SYSTEM OPS NORMAL.
